# SDR NSVA20070159

- Difficulty date: June 15, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N155CJ
- Make and model: Beech 1900D
- Aircraft serial: UE55
- Aircraft time: 23,517 hours, 34,966 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Circuit Board
- Condition: Malfunctioned
- Location: Mlg Handle
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEAR HANDLE UNSAFE LIGHT REMAINED ILLUMINATED AFTER RETRACTION.  REMOVED AND REPLACED PCB LOGIC RELAY BOARD IAW 32-30-00. PN OFF/ON 112-364021-1, SN OFF 11, SN ON 775-8-85.  OPS CHECK GOOD.  ALSO, REMOVED AND REPLACED LANDING GEAR CONTROL HANDLE IAW 32-10-00 PN 101-384137-7, SN OFF 663, SN ON 3231A.  OPS CHECK GOOD IAW AMM 32-30-00.
